# SDR UALA2011071303522

- Difficulty date: July 13, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 85,904 hours, 13,753 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285T0015116
- Part serial: D02274
- Condition: Faulty
- Location: Ailerons
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON LOCKOUT EICAS, RTFL.  REPLACED R FCC PER MM.  PERFORMED SATISFACTORY CAT III CHECK PER MM22-10-00.  REPLACED RT STAB TRIM AILERON LOCK MODULE. SYSTEM CHECKS OK AT THIS TIME. MESSAGE CLEARED.  ACFT RETURNED TO CAT III SERVICE.
